Archiv der Mathematik

, Volume 67, Issue 1, pp 35–49

Sturmian comparison theory for impulsive differential inequalities and equations

  • D. D. Bainov
  • Yu. I. Domshlak
  • P. S. Simeonov
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag 1996

Authors and Affiliations

  • D. D. Bainov
    • 1
  • Yu. I. Domshlak
    • 2
  • P. S. Simeonov
    • 3
  1. 1.Medical University of SofiaSofiaBulgaria
  2. 2.Ben Gurion University of the NegevBeer-ShevaIsrael
  3. 3.Higher Aviation SchoolPlevenBulgaria

Personalised recommendations